# SDR P5CA2019091900185

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,600 hours, 21,418 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540101
- Part serial: 1108
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED "APU BLEED VALVE" ALERT ON ENGINE START. APU INOP. TRANSFERRED TO MDDR #117950 IAW MEL 49-11-01A, CAT 'C', DUE DATE: 29-SEP-19 LP 1107630 - M3: REMOVED AND REPLACED VALVE APU BLEED IAW AMM 36-11-10, OPS CHECK GOOD. APU BLEED WORKS NORMAL AT THE MOMENT. THIS CLEARS MDDR #117950. MCC NOTIFIED AND PLACARDS REMOVED.
